toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Pereira, J.; Vasquez, O.C. pdf  doi
openurl 
  Title The single machine weighted mean squared deviation problem Type Journal Article
  Year 2017 Publication European Journal Of Operational Research Abbreviated Journal Eur. J. Oper. Res.  
  Volume 261 Issue 2 Pages 515-529  
  Keywords Scheduling; Single machine; JIT; Branch-and-cut; Dominance properties  
  Abstract This paper studies a single machine problem related to the just-In-Time (JIT) production objective in which the goal is to minimize the sum of weighted mean squared deviation of the completion times with respect to a common due date. In order to solve the problem, several structural and dominance properties of the optimal solution are investigated. These properties are then integrated within a branch and-cut approach to solve a time-indexed formulation of the problem. The results of a computational experiment with the proposed algorithm show that the method is able to optimally solve instances with up to 300 jobs within reduced running times, improving other integer programming approaches. (C) 2017 Elsevier B.V. All rights reserved.  
  Address [Pereira, Jordi] Univ Adolfo Ibanez, Dept Engn & Sci, Av Padre Hurtado 750,Off C216, Vina Del Mar, Chile, Email: jorge.pereira@uai.cl;  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0377-2217 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000401206300009 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 730  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: